Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Degree of Correspondence Between Two Series of Index Numbers

J. D. Magee
Publications of the American Statistical Association
Vol. 13, No. 98 (Jun., 1912), pp. 174-181
DOI: 10.2307/2964945
Stable URL: http://www.jstor.org/stable/2964945
Page Count: 8
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.